MathSciNet Relay Station
MathSciNet bibliographic data
MR662052 (84d:10039a) 10F10 (10F20)
Lagarias, J. C. Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators. Trans. Amer. Math. Soc. 272 (1982), no. 2, 545–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement